MathSciNet Relay Station
MathSciNet bibliographic data
MR725616 (85c:82045) 82A43
Wilkinson, David; Willemsen, Jorge F. Invasion percolation: a new form of percolation theory. J. Phys. A 16 (1983), no. 14, 3365–3376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement